# SDR YENA2025010600028

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 75,457 hours, 27,284 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Location: Fr68rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND OPEN HOLE H3 ON DOOR STOP 1 FR68RH. CRACK DIREC TION 6 OCLOCK AND DEPTH 0.100 INCH; REF AEROMAN N/R 2024-652650, PERFORMED PERMANENT REPAIR ON FR68 RH AT LOWER INB FASTENER HOLE OF DOOR STOP FITTING #1 IAW A320 SRM 53-41-12-300-011 FIGURE 008.  CAT B INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 19700 FC (FH NOT RELEVANT), SUBSEQUENT INSPEC OF 19700 FC (FH NR), INSPECTION METHOD HEC IIAW A320 SRI 53-41-12-205-010 TABLE 6. FURVA320-52-01884.
